# SDR IPXA13B78374

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 814B6554268
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FLOORBOARD CENTERLINE BS 1700.  REPAIRED IAW SRM 53-00-50-2R.
